# SDR IPXA2015091693578

- Difficulty date: September 3, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 46,899 hours, 14,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, A CRACK, 0.6" WAS FOUND ON THE STRINGER 20R, BS 1550.  REPAIRED IAW SR: 3-3374429228.
